Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




182 Publications

2017 | Journal Article | IST-REx-ID: 1072 | OA
Bauer U, Edelsbrunner H. 2017. The Morse theory of Čech and delaunay complexes. Transactions of the American Mathematical Society. 369(5), 3741–3762.
View | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 1173 | OA
Edelsbrunner H, Glazyrin A, Musin O, Nikitenko A. 2017. The Voronoi functional is maximized by the Delaunay triangulation in the plane. Combinatorica. 37(5), 887–910.
View | DOI | Download Submitted Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1617 | OA
Pausinger F, Steinerberger S. 2016. On the discrepancy of jittered sampling. Journal of Complexity. 33, 199–216.
View | DOI | Download Submitted Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1662 | OA
Edelsbrunner H, Pausinger F. 2016. Approximation and convergence of the intrinsic volume. Advances in Mathematics. 287, 674–703.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1216 | OA
Kasten J, Reininghaus J, Hotz I, Hege H, Noack B, Daviller G, Morzyński M. 2016. Acceleration feature points of unsteady shear flows. Archives of Mechanics. 68(1), 55–80.
View | Download Published Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1222 | OA
Musin O, Nikitenko A. 2016. Optimal packings of congruent circles on a square flat torus. Discrete & Computational Geometry. 55(1), 1–20.
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1237
Krcál M, Pilarczyk P. 2016. Computation of cubical Steenrod squares. CTIC: Computational Topology in Image Context, LNCS, vol. 9667. 140–151.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1252 | OA
Harker S, Kokubu H, Mischaikow K, Pilarczyk P. 2016. Inducing a map on homology from a correspondence. Proceedings of the American Mathematical Society. 144(4), 1787–1801.
View | DOI | Download Preprint (ext.) | arXiv
 
2016 | Journal Article | IST-REx-ID: 1254 | OA
Golmakani A, Luzzatto S, Pilarczyk P. 2016. Uniform expansivity outside a critical neighborhood in the quadratic family. Experimental Mathematics. 25(2), 116–124.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1272 | OA
Held M, Huber S, Palfrader P. 2016. Generalized offsetting of planar structures using skeletons. Computer-Aided Design and Applications. 13(5), 712–721.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1289 | OA
Dunaeva O, Edelsbrunner H, Lukyanov A, Machin M, Malkova D, Kuvaev R, Kashin S. 2016. The classification of endoscopy images with persistent homology. Pattern Recognition Letters. 83(1), 13–22.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1292 | OA
Durst S, Kegel M, Klukas MD. 2016. Computing the Thurston–Bennequin invariant in open books. Acta Mathematica Hungarica. 150(2), 441–455.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1295
Edelsbrunner H, Iglesias Ham M. 2016. Multiple covers with balls II: Weighted averages. Electronic Notes in Discrete Mathematics. 54, 169–174.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1330 | OA
Akopyan A, Balitskiy A. 2016. Billiards in convex bodies with acute angles. Israel Journal of Mathematics. 216(2), 833–845.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1360 | OA
Akopyan A, Balitskiy A, Karasev R, Sharipova A. 2016. Elementary approach to closed billiard trajectories in asymmetric normed spaces. Proceedings of the American Mathematical Society. 144(10), 4501–4513.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1408 | OA
Franek P, Krcál M. 2016. On computability and triviality of well groups. Discrete & Computational Geometry. 56(1), 126–164.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1149
Miyaji T, Pilarczyk P, Gameiro M, Kokubu H, Mischaikow K. 2016. A study of rigorous ODE integrators for multi scale set oriented computations. Applied Numerical Mathematics. 107, 34–47.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 2035 | OA
Edelsbrunner H, Jablonski G, Mrozek M. 2015. The persistent homology of a self-map. Foundations of Computational Mathematics. 15(5), 1213–1244.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1555 | OA
Knipl D, Pilarczyk P, Röst G. 2015. Rich bifurcation structure in a two patch vaccination model. SIAM Journal on Applied Dynamical Systems. 14(2), 980–1017.
View | DOI | Download Published Version (ext.)
 
2015 | Journal Article | IST-REx-ID: 1563
Graff G, Pilarczyk P. 2015. An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds. Topological Methods in Nonlinear Analysis. 45(1), 273–286.
View | DOI
 

Search

Display / Sort

Citation Style: IST Annual Report

Export / Embed